MathSciNet Relay Station
MathSciNet bibliographic data
MR1293124 (96a:62001) 62-02 (53B99 62F99 62H99)
Murray, Michael K.; Rice, John W. Differential geometry and statistics. Monographs on Statistics and Applied Probability, 48. Chapman & Hall, London, 1993. xiv+272 pp. ISBN: 0-412-39860-5
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement